MAUDE Adverse Event Report: SMITH¿S MEDICAL ASD, INC. CADD SOLIS AC ADAPTER; PUMP, INFUSION

SMITH¿S MEDICAL ASD, INC. CADD SOLIS AC ADAPTER; PUMP, INFUSION
Catalog Number 21-0270-25
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4.Primary udi number: the primary di# has been used as the lot/serial information is unknown.Investigation summary: the affected device was returned for evaluation.Visual inspection performed.Ac adapter received in new and unused condition with no damage to the power block or the cord.Functional testing performed.Customer's problem was confirmed.Connected the ac adapter to the solis pump with no indication of power event when the power block is rotated/twisted in the outlet.After swapping the duck head adapter known good test duck head adapter, the ac adapter powered and charged the solis pump properly.The root cause was that the duck head adapter was not making electrical connection with the duck head bill plugs.This is a known duck bill plug connection issue.No repairs will be performed.Item is a pfg and will be scrapped.The service history review was not applicable as the item is a supplied item.
 
Event or Problem Description
It was reported that the affected ac adaptor did not charge with the cadd solis pump.The ac adaptor was broken.The operator of the device was a health professional.Event occurred at the hospital.There was no patient involvement, and no harm/adverse event reported.

Brand Name
CADD SOLIS AC ADAPTER
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
SMITH¿S MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key20538628
Report Number3012307300-2024-12109
Device Sequence Number6772751
Product Code FRN
UDI-Device Identifier15019517126884
UDI-Public(01)15019517126884
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K111275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 10/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-0270-25
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2024
Initial Report FDA Received Date10/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CADD-SOLIS, PUMP V4.2.1, ENG
Patient SexUnknown